# SDR AALA20120905001

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 43,129 hours, 5,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4196560
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21G EMERGENCY MISSING LAMP.  REPLACED LAMP FOR SEAT 21G EMERGENCY LIGHT.  OPS CHECK NORMAL.
